started 10mg lisinopril last month and have noticed a change in vision. In the past I have only required drug store reading glasses for close vision, but now I need them for reading things that are 3 - 5' away. Do your eyes adjust to this med with time, is it just something you should live with or is a change in medication required ?
You may experience headache, dizziness, lightheadedness, fatigue, nausea, diarrhea, dry cough or blurred vision as your body adjusts to the medication. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.
I have three different reading glasses of progressive strength. Sometimes the lower strength is sufficient, and at other times the stronger is needed!! I never considered it a serious problem, just part of the aging process. I take lisinopril and beta blocker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.